Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor Withdraw, please help me Christian

Posted by IsoM on December 19, 2001, at 16:30:18

In reply to Effexor Withdraw, please help me, posted by Christian on December 14, 2001, at 18:18:03

It seems that antihistamines will help mute some of the withdrawal (discontinuation) symptoms from stopping SSRIs. I wish I had known that before. Gravol helps my head when it's spacey & it was designed as an antihistamine originally.

>
> I was only on effexor xr for three weeks because It made me feel extremely weird and the side effects were
> horrible. I did not taper once I got to 37.5 mg, and I
> have been experincing a weird sensation in my head that carries on all day long. It scares me because I am worried it will never go. I am very sensitive to drugs. Has anyone experinced withdrawal similar to this,
> please help me.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[87449]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:IsoM thread:86936
URL: http://www.dr-bob.org/babble/20011213/msgs/87449.html